# SDR SWIA2019101846515

- Difficulty date: September 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Support
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 BL0 VERT POST HAS INDICATIONS NOTED ON BOTH SIDES IN THE AFT FLANGE RADIUS AT WL69 GREATER THAN 50%FSH. L/H SIDE IS 0.350" LONG AND R/H SIDE IS 0.300" LONG. MARKED ON A/C. (C-CHECK) RO: 10/16/2019 REMOVED AND REPLACED F/S 409+128 BL 0 VERT POST IAW REO.
